Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Solution of a difference equation pertinent to linear, parametric electric networks


Author: B. J. Leon
Journal: Quart. Appl. Math. 19 (1961), 63-68
MSC: Primary 78.00; Secondary 65.00
DOI: https://doi.org/10.1090/qam/119809
MathSciNet review: 119809
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. A. Yegrafov, A new proof of a theorem, of Perron, Proc. Acad. Sci. USSR Math. Ser. 17, 77-82 (1953)
  • [2] B. J. Leon, A Frequency-domain theory for parametric networks, IRE Trans., CT-7, 321-329 (1960)
  • [3] L. M. Milne-Thomson, The Calculus of Finite Differences, Macmillan and Co., Ltd., London, 1951. MR 0043339
  • [4] L. M. Milne-Thomson, op. cit., Sec. 12.01
  • [5] L. M. Milne-Thomson, op. cit., Sec. 12.3
  • [6] L. M. Milne-Thomson, op. cit., Sec. 8.0
  • [7] L. M. Milne-Thomson, op. cit., Sec. 1.5
  • [8] L. M. Milne-Thomson, op. cit., Sec. 12.12
  • [9] L. M. Milne-Thomson, Finite deformations and elasticity, Revista Mat. Hisp.-Amer. (4) 12 (1952), 9–35 (Spanish). MR 0049760

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.00, 65.00

Retrieve articles in all journals with MSC: 78.00, 65.00


Additional Information

DOI: https://doi.org/10.1090/qam/119809
Article copyright: © Copyright 1961 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website